MathSciNet Relay Station
MathSciNet bibliographic data
MR2776619 60J35 (47D07 60J75)
Chen, Zhen-Qing; Tokle, Joshua Global heat kernel estimates for fractional Laplacians in unbounded open sets. Probab. Theory Related Fields 149 (2011), no. 3-4, 373–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement